# SDR DALA1105623214

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 61,496 hours, 27,364 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MZAR) FWD OVERWING EMERGENCY EXIT DOOR, RT LOAD TRANSMITTING PROFILE CRACKED. R & R LOAD TRANSMITTING PROFILE IAW SRM 51-42-11, PN-D5227902620300, BATCH-0001982358.  RETAIN FOR RECORDS.
